Addiction Survivors

Notices

Reply
Unread 09-11-2016, 12:00 PM   #1
Michelle01!
Junior Member
 
Posts: 2
Smile My Suboxone Story

Hello!
I got on Suboxone after being addicted to Tramadol IR for 6 years. When I was in the military I had 2 hip surgeries and Tramadol was my wonder drug; it gave me energy and I felt great. After I had a seizure from taking way too much tramadol IR i knew I had to get off of it. My Psychiatrist put me on Suboxone. The first time I took it I could not believe how high I got, that did not last long, maybe 4 days. I began gaining weight rapidly, 75 pounds in 1.5 years. I have Bachelor's in Nutrition so I knew this was due to suboxone. However my doctors were not convinced. I have now been off Suboxone for 1 month after being on 16mg/day for the past 6 months and 12 mg/day prior to that an have lost 27 pounds already. I got a script for tramadol ER and this has helped me tremendously get through sub withdrawl. The ER version does not give me any euphoric effect whatsoever. Next week I begin the Tramadol IR taper. I still have had extreme diarrhea for the past 3 weeks as well as sleep issues. I cant sleep past sunrise but im not upset about that.
I attempted to taper off suboxone 2 years ago and failed drastically. I was drinking at 8am and smoking pot to cope with PAWS. This time I actually feel like I will do it. Its already been a month! My mind is more clear than it has ever been, my libido is back and the weight is literally falling off.
Michelle01! is offline   Reply With Quote
One User Says Thank You to Michelle01! For This Useful Post:
Thank You (09-11-2016)
Unread 09-11-2016, 06:37 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi Michelle01!, welcome. I'm sorry you had such a horrible experience. You were very likely on way too high of a dose at 12mg, never mind going up to 16 for the past 6 months. It sounds like your doctor just wasn't informed enough. Many people are able to reduce their dose fairly easily a couple months or so when they start at 12mg or higher, unless it was a transition from methadone, heroin with fentanyl, or extremely large amounts of other opioids.

Did you taper at all or go right to tramadol?

I'm glad you're on the right track now and are doing so much better.

Keep us posted on how your taper goes with the tramadol.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 12:49 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors